International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 8, Pages 521-527
On certain sufficient conditions for starlikeness
Department of Mathematics and Computer Sciences, Faculty of Mechanical Engineering, University of “Sv. Kiril i Metodij”, Karpos II b.b. 91000, Skopje, Macedonia
Received 22 October 1998; Revised 29 June 1999
Copyright © 2000 Nikola Tuneski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider certain properties of as a
sufficient condition for starlikeness.